# SDR DALA2017111308094

- Difficulty date: November 1, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 49,612 hours, 34,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE. TRIM PIECE SURROUNDING EXIT SIGN AT AFT JUMP TAPED AND SECURE. REPLACED AFT EMERGENCY EXIT COVER BY REMOVING TWO SCREWS HOLDING IT IN PLACE. CHECKS GOOD. OKAY FOR SERVICE.
